# SDR AALA2020091659006

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,706 hours, 9,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51589
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENACE: L2 DOOR EMERGENCY LIGHTS INOPERATIVE (EPSU M33099).  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) M33099, PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
